The Child’s Body Is Weak After Taking Diazepam?

Illustration of The Child’s Body Is Weak After Taking Diazepam?
Illustration: The Child’s Body Is Weak After Taking Diazepam? mottchildren.org

greetings doctor r nI want to ask about the side effects of diazepam given to my child, the treating doctor only said that the side effects would only continue to sleep as long as I took diazepam. I took diazepam only 2 days after a febrile seizure. but the weakness until now is about 5 days after mimun diazepam. when it wasn’t before. Can the side effects of diazepam last? thank you

1 Answer:

Good afternoon, thanks for asking at HealthReplies.com. Diazepam is a type of drug that is included in the benzodiazepine group and works by affecting the nervous system and providing a calming effect. This drug is given mainly to those who have seizures, have trouble sleeping, have anxiety disorders and can also be used as an anesthetic before surgery. This drug is a prescription drug because its unwise use can cause addiction, addiction, and immunity to the effects of the drug.

Regarding your question, among the side effects of using diazepam are:

Drowsiness Dizziness Dizziness Head spinning sensation Muscle weakness Itching Rash appears on body Headache Blurred vision Loss of balance

It should be noted that side effects are a condition that does not necessarily occur in everyone who uses drugs, and are often unpredictable. All drugs have side effects but not everyone who takes the same drugs has the same side effects.

In the case of your child, with symptoms of lingering side effects, it is time for you to return to the doctor concerned for immediate treatment. You can also consult a neurologist or other pediatrician closest to you. Don't forget to bring along the medicine that was consumed some time ago.

Meanwhile, in addition to stopping the diazepam drug, give your child lots of water, make sure the nutrition is sufficient, and keep an eye on your child's condition. If you think there is something that is worrying, immediately go to the emergency room at the nearest hospital without having to wait any longer. We wish you and your family good health.

That's all, hope it helps.

dr. Amadeo D. Basfiansa

: by

Related Question

Itching All Over The Body When It’s Cold?

Itching All Over The Body When It’s Cold?

(1 year ago)

hello my doctor is a woman aged 24 years old, the last two months itching suddenly appeared itchy all over my body even to the scalp was also affected, but the itchiness disappeare...

The Gums Are Swollen And Painful From Slipping Food?

The Gums Are Swollen And Painful From Slipping Food?

(11 months ago)

Good night. My canines grew in the back, the doctor advised me to go to preimer so that the dental otto was followed. Leftover food stuck in my teeth makes my gums swollen and pain...

Fever, Bapil, Diarrhea Accompanied By Thrush In Children Aged 20 Months.?

Fever, Bapil, Diarrhea Accompanied By Thrush In Children Aged 20 Months.?

(1 year ago)

Good night. My son is 20 months, 2 days ago he continued to fuss because of fever and Bapil and diarrhea, but not often, I brought the doctor then was given medicine but only in th...

Leave a Reply

Your email address will not be published. Required fields are marked *